# SDR MALA060449

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 13,299 hours, 12,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9803382
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK FAILED CAP CHECK PER GRIMES CMM WO 411173.
